ok so i recently stopped taking my zoloft. and it feels like electrical shocks in my brain and ive been having major heart palpitations... is this normal? or should i see a dr?!
25 Nov 2009
Shortly after taking Zoloft I landed in ER, I could not breathe. After some research I have learned that cardiovascular problems are associated w/this due to interractions from my other presc. If I were you I would make sure that your Dr. is aware of your symptoms & that you went off the zoloft with his/her permission. I am still on all my presc. but in the process of trying to get approved for medical marijuana for my chronic pain.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Solodyn for 9 days and got very dizzy, heart palpitations, nauseous and a very bad headache. The heart palpitations stopped but I am ...
4 answers • 30 Aug 2010
I have been taking 20 mg at night for past few days. Today with heart palpitations. Anyone get this?
1 answer • 24 Mar 2012
Hi. I just started invokana 100mg yesterday and I started having mild heart palpitations last night?
heart palpitations last night and again on and off today. Has anyone else experienced this?
0 answers • 1 Feb 2015
Hi, my husband was taking zoloft for about 3 weeks and just stopped taking them a couple of days ago due to the side effects. He started having heart ...
1 answer • 17 Apr 2015